Academic
Publications
Strong convergence for a countable family of strict pseudocontractions in q -uniformly smooth Banach spaces

Strong convergence for a countable family of strict pseudocontractions in q -uniformly smooth Banach spaces,10.1016/j.camwa.2011.06.008,Computers & Ma

Strong convergence for a countable family of strict pseudocontractions in q -uniformly smooth Banach spaces  
BibTex | RIS | RefWorks Download
We introduce a new iterative algorithm for finding a common fixed point of a countable family of strict pseudocontractions in q-uniformly smooth and uniformly convex Banach spaces. We then prove that the sequence generated by the proposed algorithm converges strongly to a common fixed point of an infinite family of strict pseudocontractions. Our results mainly improve and extend the results announced by Yao et al. [Y. Yao, Y.-C. Liou, G. Marino, Strong convergence of two iterative algorithms for nonexpansive mappings in Hilbert spaces, Fixed Point Theory Appl. 2009 (2009) 7 pages. doi:10.1155/2009/279058. Art. ID 279058].
Journal: Computers & Mathematics With Applications - COMPUT MATH APPL , vol. 62, no. 2, pp. 787-796, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.